# SDR GLBA2012062600006

- Difficulty date: June 26, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 35,730 hours, 46,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND THE SKIN CRACKED AT THE EMERGENCY EXIT DOOR 6C SKIN AT THE LWR AFT CORNER, 2" IN LENGTH.  REPAIRED THE AFFECTED AREA IAW EO 12-1900-52-001.
